MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 16 X 20, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 16 X 20, FIRM; MESH, SURGICAL
Catalog Number 1620002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 05/01/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that plaintiff had a 52 year old male patient hernia repair surgery on or about (b)(6) 2016.During the hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate this is a lifecell - strattice reconstructive tissue matrix (trm), lot # sp100340-ref # 1620002.After surgery, the patient returned to the hospital on or about (b)(6), 2017, for a revision surgery and additional mesh was implanted.No other information was reported.There is no occurrence reported after implantation of second device and no indication the mesh was strattice therefore an additional record will not be opened at this time.
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.Internal investigation into strattice lot sp100340 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.(b)(4).Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 16 X 20, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key16795453
Report Number1000306051-2023-00086
Device Sequence Number15047319
Product Code FTM
UDI-Device Identifier00818410010010
UDI-Public00818410010010
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Catalogue Number1620002
Device Lot NumberSP100340
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2023
Initial Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale